# SDR FDEA201101310428

- Difficulty date: January 31, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N36101
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PREVIOUS OPERATOR INSTALLED REPAIR EVALUATED IAW INCORRECT SRM REF.  COMPLIED WITH EA F-5330-146251.  FUSELAGE PLATES AND SKINS EO F-5100-7-5001   PART 1-EXISTING REPAIR TRACKING (DTA REQUIRED).  MAJOR REPAIR.
